# SDR QXEA9801533

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R2
- Condition: Malfunction
- Location: Lavatory
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE DETECTOR ACTIVATED IN-FLIGHT.  NO EVIDENCE OF FIRE OR SMOKE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND NO EVIDENCE OF SMOKE OR FIRE.  REPLACED LAVATORY SMOKE DETECTOR, OPERATIONAL CHECKS GOOD.
